# SDR YV3R2019053100100

- Difficulty date: May 29, 2019
- Submitted: May 31, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: D-HRA
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14270
- Aircraft time: 127 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 14924HTH
- Part serial: HS012019
- Condition: Inoperative
- Location: Engine
- Part time: 127 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED STARTER ASSEMBLY P/N: 149-24HT/H IS INOPERATIVE.
